# SDR SIMA20220524006

- Difficulty date: May 24, 2022
- Submitted: May 29, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 50,139 hours, 46,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Part serial: 14731
- Condition: Unserviceable
- Location: [0000]   [4]   [
- Part time: 39,001 hours, 34,379 cycles
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT EMERGENCY LIGHTS AND OVERWING LIGHTS INOP.-C/A-T/S ALL AFT EMERGENCY LIGHTS AND OVERWING LIGHTS INOP IAW EMB WM 33-50-50-002. FOUND #4 BATTERY AND CHARGER TO BE AT FAULT. RAR #4 BATTERY AND CHARGER IAW EMB W/C 33-700-19. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. END.
